# SDR USAA2014121900005

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 21,232 hours, 8,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buffer
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L GUST LOCK WILL NOT HOLD 4L DOOR IN OPENED POSITION.  ADJUSTED DOOR 4L BUFFER.  OPERATION CHECKED GOOD IAW AMM 52-13-00-820.
